It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-09-2009, 06:51 AM   #1
Senior Veteran
(female)
 
Join Date: Mar 2007
Location: USA
Posts: 968
goldyfm HB Usergoldyfm HB Usergoldyfm HB User
Feet Burning

First, I will clarify I have been evaluated for PAD and it was negative. I find that I have days, not always, that my soles of my feet feel like they are on fire. It hurts to wear shoes, socks or use cover. I have used cool water to wet my feet and allow to evaporate. That seems to be about the only thing that helps and that is very temporary relief. Lotions or creams seems to aggravate the conditon. It just seems odd that this will occur for a few days and then disappear, but when it is present it is most uncomfortable. It really bothers me at night as I try to get comfortable for sleep. Dose anyone else have this problem? If so, will you share what may work for you?

 
Sponsors Lightbulb
   
Old 11-09-2009, 09:01 AM   #2
Senior Veteran
(female)
 
1sunny1's Avatar
 
Join Date: Aug 2006
Location: Ca. US
Posts: 841
1sunny1 HB User1sunny1 HB User
Re: Feet Burning

Hi Goldyfm, I have the burning feet, which I assume was/is caused by my Fibromyalgia. After taking Lyrica nad Cymbalta,the burning went away, not completely, but significantly.

Sunny

 
Sponsors Lightbulb
   
Old 11-09-2009, 09:14 AM   #3
Senior Veteran
(female)
 
Join Date: Mar 2007
Location: USA
Posts: 968
goldyfm HB Usergoldyfm HB Usergoldyfm HB User
Re: Feet Burning

Thanks Sunny for the reply. I also have FM but cannot tolerate AD's and I am not a candidate for Lyrica as I had a problem with Neurontin which has similar action. I do hope others will respond. I think most of my current problems may be FM related and not the Lupus acting up. Thanks again for your suggestion.

 
Old 11-09-2009, 07:17 PM   #4
Senior Member
(female)
 
Join Date: Jun 2009
Location: Brielle, NJ
Posts: 221
heidiclouser HB User
Re: Feet Burning

My toes burned and hurt. Went to the neuro who did an EMG. Diagnosed perpherial neuropathy. He increased my cymbalta and the burning went away. They still hurt and I have started buying larger shoes so my toes don't touch the end. It is worse at night.

 
Old 11-25-2009, 07:22 AM   #5
Junior Member
(female)
 
inap's Avatar
 
Join Date: Jan 2009
Location: Pretoria, gauteng SA
Posts: 27
inap HB User
Re: Feet Burning

Hi Godyfm

I have the same problem, sometimes in my hands also. Cold water also helps for me.

 
Old 12-03-2009, 06:14 AM   #6
Veteran
(female)
 
Join Date: Nov 2009
Location: New England
Posts: 499
Madison104 HB UserMadison104 HB UserMadison104 HB User
Re: Feet Burning

I too get burning feet from time to time. My doctor thinks it is my neuropathy, as well. I cannot take certain meds, so I just try to keep my feet cool. So far, this has not been constant with me. The cold water hurts me, so I cannot soak my feet in the cool.....

I will tell you that when my right leg (the skin) burned like hell at night, so that it would wake me, my doctor suggested rubbing capsasin (sp?) on my leg. It sounded like the opposite of what would help. It DID help. I would suggest you try this for your feet to see if it helps. Maybe ask your doctor first, but I was shocked at the relief that I got.

Madision

 
Old 12-05-2009, 09:41 PM   #7
Senior Veteran
(female)
 
Join Date: Mar 2007
Location: USA
Posts: 968
goldyfm HB Usergoldyfm HB Usergoldyfm HB User
Re: Feet Burning

Thanks Madison for the tip. I will try to discuss with the doctor next visit.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Burning of bottom of feet Luftmeister1 Foot & Ankle Problems 3 08-31-2009 10:54 PM
Burning & Buzzing Sensation in Feet & Legs uma_anne Diabetes 4 07-21-2009 06:38 AM
Cymbalta for nerve pain - side effects Murph77 Pain Management 18 07-18-2008 09:33 PM
Cymbalta is making feet worse - is this common? Murph77 Pain Management 6 07-16-2008 02:09 PM
Glucost Tolerance Test this AM - have neuropathy in feet - questions (m).. greenacres Diabetes 9 02-19-2008 08:45 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!